Spectral problems for operator pencils in non-separated root zones


Hasanov M.

TURKISH JOURNAL OF MATHEMATICS, vol.31, no.1, pp.43-52, 2007 (Peer-Reviewed Journal) identifier

  • Publication Type: Article / Article
  • Volume: 31 Issue: 1
  • Publication Date: 2007
  • Journal Name: TURKISH JOURNAL OF MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded, Scopus, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.43-52

Abstract

Variational principles for real eigenvalues of self-adjoint operator pencils in non-separated root zones are studied.